# SDR DALA2017051803999

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 626-732
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER & LOWER, RBL 54 - 60 BETWEEN BS 626 - 723 AND BS 730 - 732.  THE CUSP WEB  WAS REPLACED IAW SRM 53-14-3, AND 53-05 ,FIG 131, A-24.
